About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 215312, 9 pages
http://dx.doi.org/10.1155/2013/215312
Research Article

A Global Optimization Algorithm for Generalized Quadratic Programming

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Xidian University, Xi'an 710071, China
3Department of Mathematics, Henan Normal University, Xinxiang 453007, China

Received 13 June 2013; Accepted 13 August 2013

Academic Editor: Md Sazzad Chowdhury

Copyright © 2013 Hongwei Jiao and Yongqiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Khammash, “Synthesis of globally optimal controllers for robust performance to unstructured uncertainty,” IEEE Transactions on Automatic Control, vol. 41, no. 2, pp. 189–198, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. H. Khammash, M. V. Salapaka, and T. Vanvoorhis, “Synthesis of globally optimal controllers in l1 using linear relaxation,” in Proceedings of the 37th IEEE Conference on Decision and Control (CDC '98), pp. 3315–3320, December 1998. View at Scopus
  3. W. A. Lodwick, “Preprocessing nonlinear functional constraints with applications to the pooling problem,” ORSA Journal on Computing, vol. 4, no. 2, pp. 119–131, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. A. Floudas and V. Visweswaran, “Primal-relaxed dual global optimization approach,” Journal of Optimization Theory and Applications, vol. 78, no. 2, pp. 187–225, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Vandenbussche and G. L. Nemhauser, “A branch-and-cut algorithm for nonconvex quadratic programs with box constraints,” Mathematical Programming A, vol. 102, no. 3, pp. 559–575, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Cambini and C. Sodini, “Decomposition methods for solving nonconvex quadratic programs via branch and bound,” Journal of Global Optimization, vol. 33, no. 3, pp. 313–336, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-M. Li and K.-C. Zhang, “A decomposition algorithm for solving large-scale quadratic programming problems,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 394–403, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. T. H. An, “An efficient algorithm for globally minimizing a quadratic function under convex quadratic constraints,” Mathematical Programming A, vol. 87, no. 3, pp. 401–426, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Ye, “Approximating global quadratic optimization with convex quadratic constraints,” Journal of Global Optimization, vol. 15, no. 1, pp. 1–17, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. V. Voorhis, “A global optimization algorithm using Lagrangian underestimates and the interval Newton method,” Journal of Global Optimization, vol. 24, no. 3, pp. 349–370, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. D. Sherali and C. H. Tuncbilek, “A global optimization algorithm for polynomial programming problems using a reformulation-linearization technique,” Journal of Global Optimization, vol. 2, no. 1, pp. 101–112, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S.-J. Qu, K.-C. Zhang, and Y. Ji, “A global optimization algorithm using parametric linearization relaxation,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 763–771, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. P. Shen and L. M. Liu, “A global optimization approach to quadratic programming problems with nonconvex quadratic constraints,” Chinese Journal of Engineering Mathematics, vol. 25, no. 5, pp. 923–926, 2008. View at MathSciNet
  14. P. Shen and H. Jiao, “A new rectangle branch-and-pruning approach for generalized geometric programming,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1027–1038, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. V. Thoai, “Duality bound method for the general quadratic programming problem with quadratic constraints,” Journal of Optimization Theory and Applications, vol. 107, no. 2, pp. 331–354, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Wang and Z. Liang, “A deterministic global optimization algorithm for generalized geometric programming,” Applied Mathematics and Computation, vol. 168, no. 1, pp. 722–737, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Wang, K. Zhang, and Y. Gao, “Global optimization of generalized geometric programming,” Computers & Mathematics with Applications, vol. 48, no. 10-11, pp. 1505–1516, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Gao, Y. Shang, and L. Zhang, “A branch and reduce approach for solving nonconvex quadratic programming problems with quadratic constraints,” OR Transactions, vol. 9, no. 2, pp. 9–20, 2005.
  19. P. Shen, “Linearization method of global optimization for generalized geometric programming,” Applied Mathematics and Computation, vol. 162, no. 1, pp. 353–370, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Shen and X. Li, “Branch-reduction-bound algorithm for generalized geometric programming,” Journal of Global Optimization, vol. 56, no. 3, pp. 1123–1142, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Gao, H. Xue, and P. Shen, “A new rectangle branch-and-reduce approach for solving nonconvex quadratic programming problems,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 1409–1418, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet